zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Uniform rotundity of Musielak-Orlicz sequence spaces. (English) Zbl 0606.46003
A Musielak-Orlicz sequence space is defined by a sequence $(\phi\sb n)$ of ’Young functions’. The paper establishes conditions on the sequence $(\phi\sb n)$ which are necessary and sufficient for the corresponding sequence space to be uniformly rotund.
Reviewer: A.L.Brown

46A45Sequence spaces
46B20Geometry and structure of normed linear spaces
46B25Classical Banach spaces in the general theory of normed spaces
Full Text: DOI
[1] Cheney, E. W.: Introduction to approximation theory. (1966) · Zbl 0161.25202
[2] Day, M. M.: Normed linear spaces. (1973) · Zbl 0268.46013
[3] Herrndorf, N.: Best ${\Phi}$- and $N{\Phi}$-approximants in Orlicz spaces of vector valued functions. Z. wahrsch. Verw. gebiete 58, 309-329 (1981) · Zbl 0458.60009
[4] Holmes, R. B.: A course on optimization and best approximation. Lecture notes in mathematics 257 (1972) · Zbl 0235.41016
[5] Hudzik, H.: A criterion of uniform convexity of Musielak-Orlicz spaces with luxemburg norm. Bull. acad. Polon. sci. Sér. sci. Math. astronom. Phys. 32, 303-313 (1984) · Zbl 0565.46020
[6] Kamińska, A.: On comparison of Orlicz spaces and Orlicz classes. Funct. approx. Comment. math. 11, 113-125 (1980)
[7] Kamińska, A.: Rotundity of Orlicz-Musielak sequence spaces. Bull. acad. Polon. sci. Sér. sci. Math. astronom phys. 29, 137-144 (1981) · Zbl 0467.46010
[8] Kamińska, A.: On uniform convexity of Orlicz spaces. Indag. math. 44, 27-36 (1982) · Zbl 0489.46025
[9] Kamińska, A.: The criteria for local uniform rotundity of Orlicz spaces. Studia math. 79, 201-215 (1984) · Zbl 0573.46014
[10] Landers, D.; Rogge, L.: Best approximants in $L{\Phi}$-spaces. Z. wahrsch. Verw. gebiete 51, 215-237 (1980) · Zbl 0422.60039
[11] Musielak, J.: Orlicz spaces and modular spaces. Lecture notes in mathematics 1034 (1983) · Zbl 0557.46020
[12] Sundaresan, K.: Uniform convexity of Banach spaces $l({pi})$. Studia math. 39, 227-231 (1971) · Zbl 0222.46014